MathSciNet Relay Station
MathSciNet bibliographic data
MR1608293 (2000c:20012) 20C10 (16S34)
Cliff, Gerald; Weiss, Alfred Finite groups of matrices over group rings. Trans. Amer. Math. Soc. 352 (2000), no. 1, 457–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement